The Michigan Mathematical Journal

Cut loci, minimizers, and wavefronts in Riemannian manifolds with boundary.

Stephanie B. Alexander, I. David Berg, and Richard L. Bishop

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 40, Issue 2 (1993), 229-237.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004750

Digital Object Identifier
doi:10.1307/mmj/1029004750

Mathematical Reviews number (MathSciNet)
MR1226829

Zentralblatt MATH identifier
0817.53023

Subjects
Primary: 53C22: Geodesics [See also 58E10]
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Alexander, Stephanie B.; Berg, I. David; Bishop, Richard L. Cut loci, minimizers, and wavefronts in Riemannian manifolds with boundary. Michigan Math. J. 40 (1993), no. 2, 229--237. doi:10.1307/mmj/1029004750. https://projecteuclid.org/euclid.mmj/1029004750


Export citation